Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 839695, 14 pages
http://dx.doi.org/10.1155/2010/839695
Research Article

Linear Independence of π‘ž -Logarithms over the Eisenstein Integers

1Mathematisches Institut, Universität zu Köln, Weyertal 86-90, 50931 Köln, Germany
2Department of Mathematics, University of Oulu, P.O. Box 3000, 90014 Oulu, Finland

Received 16 July 2009; Accepted 28 March 2010

Academic Editor: Kenneth Berenhaut

Copyright © 2010 Peter Bundschuh and Keijo Väänänen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. B. Borwein, β€œOn the irrationality of (1/(qn+r)),” Journal of Number Theory, vol. 37, no. 3, pp. 253–259, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. P. B. Borwein, β€œOn the irrationality of certain series,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 112, no. 1, pp. 141–146, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. Y. Tachiya, β€œIrrationality of certain Lambert series,” Tokyo Journal of Mathematics, vol. 27, no. 1, pp. 75–85, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. W. Zudilin, β€œApproximations to q-logarithms and q-dilogarithms, with applications to q-zeta values,” Zapiski Nauchnykh Seminarov Sankt-Peterburgskoe Otdelenie. Matematicheskiĭ Institut im. V. A. Steklova (POMI), vol. 322, pp. 107–124, 2005. View at Google Scholar Β· View at MathSciNet
  5. P. Bundschuh and K. Väänänen, β€œLinear independence of q-analogues of certain classical constants,” Results in Mathematics, vol. 47, no. 1-2, pp. 33–44, 2005. View at Google Scholar Β· View at MathSciNet
  6. P. Bundschuh, β€œLinear independence of values of a certain Lambert series,” Results in Mathematics, vol. 51, no. 1-2, pp. 29–42, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. P. Bundschuh, β€œRemarks on linear independence of q-harmonic series” (Russian), to appear in Fundamental'naya i Prikladnaya Matematika.
  8. P. Bundschuh and K. Väänänen, β€œQuantitative linear independence of an infinite product and its derivatives,” Manuscripta Mathematica, vol. 129, no. 4, pp. 423–436, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet